# SDR ANCF20250924329

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N961AV
- Make and model: Airbus A320-214
- Aircraft serial: 3691
- Aircraft time: 39,594 hours, 34,382 cycles
- Engine: Cfmint CFM565B43
- Engine time: 38,296 hours, 29,099 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYS -Y- RESERVOIR LOW LEVEL.  REMOVAL & INSTALLED TUBE HYDRAULIC SYSTEM -Y- IAW 29-24-21-000-001
